RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 132–135 (Mi mz4425)  

Brief Communications

On Foliations Defined by Harmonic Functions

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Pedagogical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Keywords: hyperbolic foliation, orbitally stable leaf, harmonic function, Riemann surface, conformal structure, level curve, Reeb foliation

DOI: https://doi.org/10.4213/mzm4425

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 130–133

Bibliographic databases:

Received: 21.01.2008

Citation: E. V. Zhuzhoma, V. S. Medvedev, “On Foliations Defined by Harmonic Functions”, Mat. Zametki, 84:1 (2008), 132–135; Math. Notes, 84:1 (2008), 130–133

Citation in format AMSBIB
\Bibitem{ZhuMed08}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper On Foliations Defined by Harmonic Functions
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 132--135
\mathnet{http://mi.mathnet.ru/mz4425}
\crossref{https://doi.org/10.4213/mzm4425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451891}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 130--133
\crossref{https://doi.org/10.1134/S0001434608070122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849097201}


Linking options:
  • http://mi.mathnet.ru/eng/mz4425
  • https://doi.org/10.4213/mzm4425
  • http://mi.mathnet.ru/eng/mz/v84/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:70
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019